# SDR AALA20050165

- Difficulty date: February 28, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 5220 · Emergency Exits
- Part: Elec Connector
- Part number: BACC63CB1212SN
- Condition: Inoperative
- Location: Nr 3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SHORTED CONNECTOR ON LEFT NR 3 DOOR CAUSED THE SQUIB TO BLOW WHILE TESTING THE EMERGENCY POWER ASSIST SYSTEM PER B0611AA.  REPLACED CONNECTOR AND REPLACED RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
